| Catalog Number |
PDP513G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # = > (b)(4).H6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: "* can you identify the lot number of the product that was used? =>unk * please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep)=>(b)(6).
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture broke during use.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: product code of (b)(4): z311h: pdp513g.Lot number of (b)(4) : unk: tgmkxq this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Product code along with lot number has been updated.
Additional Manufacturer Narrative
Product complaint (b)(4).Date sent to the fda: 5/13/2024.A manufacturing record evaluation was performed, for the finished device lot.And no non-conformances were identified.H3: investigational summary: the product was returned to ethicon for evaluation.The returned product determined, that it was received, one needle suture piece that pertained to the product code pdp513.During visual inspection of the returned sample, marks that appear to be caused by a surgical instrument were observed, on the body needle.The suture was examined, damage on the body suture and the end of the suture was noted, to be cut.Probably caused by a surgical instrument.The other section of the suture was not returned for analysis.This product code contains an absorbable suture.Since the sample was received open, the functional test cannot be performed, due to undetermined exposure time to the environment.As part of the quality process, all devices are manufactured, inspected and released to approved specifications.Additional complaint information, monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified, prior to the required reporting date.This report does not reflect a conclusion by ethicon inc or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.